# SDR C2XA05SH107

- Difficulty date: August 31, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 8,723 hours, 6,836 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE, FOUND APU FIREWALL CRACKED AT 3 O'CLOCK POSITION AROUND RIVETS.  MAINTENANCE REPAIRED APU FIREWALL AT 3 O'CLOCK POSITION IAW EC 5330-01496 DISPOSITION 2.0.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
